Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 67, NWS Lake Charles, LA

April 21, 2012Rapides Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Apr 21, 2012, 6:20 AM CDT for Rapides Parish, Louisiana. It took effect at Apr 21, 2012, 1:00 PM CDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Apr 21, 2012, 6:20 AM CDT (11:20 UTC)
In effect from
Apr 21, 2012, 1:00 PM CDT
Expired
Apr 28, 2012, 8:07 PM CDT
In force
7 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Rapides Parish, LA

The river

Written for the forecast point Calcasieu River near Glenmora (GLML1). The gauge peaked at 13.23 ft at Apr 25, 2012, 11:00 AM CDT.

actionminormoderate101504/2104/2204/2304/2404/2504/2604/2704/2804/2904/30
Action stage
12 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WGUS44 KLCH 211120
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
620 AM CDT SAT APR 21 2012

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-220120-
/O.NEW.KLCH.FL.W.0067.120421T1800Z-000000T0000Z/
/GLML1.1.ER.120421T1800Z.120423T1800Z.000000T0000Z.NO/
620 AM CDT SAT APR 21 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CALCASIEU RIVER NEAR GLENMORA.
* FROM THIS MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 5:30 AM SATURDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 12.5 FEET BY MONDAY EVENING.
* IMPACT...AT 12.0 FEET...ROADS UPSTREAM FROM GLENMORA...INCLUDING 
  STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE
  CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO
  BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
16 follow-up statements
057 
WGUS84 KLCH 211427
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
927 AM CDT SAT APR 21 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-220427-
/O.CON.KLCH.FL.W.0067.120421T1800Z-000000T0000Z/
/GLML1.1.ER.120421T1800Z.120423T1800Z.000000T0000Z.NO/
927 AM CDT SAT APR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:30 AM SATURDAY THE STAGE WAS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 12.5 FEET BY MONDAY EVENING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
578 
WGUS84 KLCH 220153
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
853 PM CDT SAT APR 21 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-221553-
/O.CON.KLCH.FL.W.0067.000000T0000Z-000000T0000Z/
/GLML1.1.ER.120421T1500Z.120423T1800Z.000000T0000Z.NO/
853 PM CDT SAT APR 21 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM SATURDAY THE STAGE WAS 12.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY 
  MONDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
228 
WGUS84 KLCH 221321
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
821 AM CDT SUN APR 22 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-230321-
/O.EXT.KLCH.FL.W.0067.000000T0000Z-120426T0600Z/
/GLML1.1.ER.120421T1500Z.120423T1200Z.120426T0000Z.NO/
821 AM CDT SUN APR 22 2012

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM SUNDAY THE STAGE WAS 12.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  EVENING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
425 
WGUS84 KLCH 230205
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
905 PM CDT SUN APR 22 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-231605-
/O.EXT.KLCH.FL.W.0067.000000T0000Z-120426T0000Z/
/GLML1.1.ER.120421T1500Z.120423T1200Z.120425T1800Z.NO/
905 PM CDT SUN APR 22 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 PM SUNDAY THE STAGE WAS 12.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 13.0 FEET  
  TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
097 
WGUS84 KLCH 231430
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
930 AM CDT MON APR 23 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-240430-
/O.EXT.KLCH.FL.W.0067.000000T0000Z-120426T1200Z/
/GLML1.1.ER.120421T1500Z.120423T1800Z.120426T0600Z.NO/
930 AM CDT MON APR 23 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM MONDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY 
  MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
076 
WGUS84 KLCH 240056
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
756 PM CDT MON APR 23 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-241456-
/O.CON.KLCH.FL.W.0067.000000T0000Z-120426T1200Z/
/GLML1.1.ER.120421T1500Z.120423T2130Z.120426T0600Z.NO/
756 PM CDT MON APR 23 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM MONDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
607 
WGUS84 KLCH 241521
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1021 AM CDT TUE APR 24 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-250521-
/O.EXT.KLCH.FL.W.0067.000000T0000Z-120428T0600Z/
/GLML1.1.ER.120421T1500Z.120423T2130Z.120428T0000Z.NO/
1021 AM CDT TUE APR 24 2012

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM TUESDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY EVENING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
903 
WGUS84 KLCH 250137
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
837 PM CDT TUE APR 24 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-251537-
/O.EXT.KLCH.FL.W.0067.000000T0000Z-120429T0900Z/
/GLML1.1.ER.120421T1500Z.120425T0600Z.120429T0300Z.NO/
837 PM CDT TUE APR 24 2012

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM TUESDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
334 
WGUS84 KLCH 251329
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
829 AM CDT WED APR 25 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-260329-
/O.EXT.KLCH.FL.W.0067.000000T0000Z-120429T1800Z/
/GLML1.1.ER.120421T1500Z.120425T1230Z.120429T1200Z.NO/
829 AM CDT WED APR 25 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL BEGIN TO FALL LATER TODAY...THEN CONTINUE TO 
  FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 12.0 FEET...ROADS UPSTREAM FROM GLENMORA...INCLUDING 
  STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE
  CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE SUBJECT TO
  BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
970 
WGUS84 KLCH 260052
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
752 PM CDT WED APR 25 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-261452-
/O.EXT.KLCH.FL.W.0067.000000T0000Z-120429T1500Z/
/GLML1.1.ER.120421T1500Z.120425T1800Z.120429T0900Z.NO/
752 PM CDT WED APR 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:30 PM WEDNESDAY THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
664 
WGUS84 KLCH 261338
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
838 AM CDT THU APR 26 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-270338-
/O.EXT.KLCH.FL.W.0067.000000T0000Z-120429T1800Z/
/GLML1.1.ER.120421T1500Z.120425T1800Z.120429T1200Z.NO/
838 AM CDT THU APR 26 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM THURSDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.
* IMPACT...ROADS UPSTREAM FROM GLENMORA...INCLUDING STROTHERS CROSSING
  ROAD NEAR THE COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR
  HINESTON MAY HAVE WATER ON THEM. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
937 
WGUS84 KLCH 270203
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
903 PM CDT THU APR 26 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 

LAC079-271603-
/O.CON.KLCH.FL.W.0067.000000T0000Z-120429T1800Z/
/GLML1.1.ER.120421T1500Z.120425T1800Z.120429T1200Z.NO/
903 PM CDT THU APR 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 PM THURSDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
372 
WGUS84 KLCH 271354
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
854 AM CDT FRI APR 27 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-280354-
/O.EXT.KLCH.FL.W.0067.000000T0000Z-120430T0000Z/
/GLML1.1.ER.120421T1500Z.120425T1800Z.120429T1800Z.NO/
854 AM CDT FRI APR 27 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM FRIDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY EARLY AFTERNOON.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
691 
WGUS84 KLCH 280050
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
750 PM CDT FRI APR 27 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-281450-
/O.EXT.KLCH.FL.W.0067.000000T0000Z-120429T1800Z/
/GLML1.1.ER.120421T1500Z.120425T1800Z.120429T1200Z.NO/
750 PM CDT FRI APR 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:30 PM FRIDAY THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.
* IMPACT...AT 12.0 FEET...MINOR FLOODING OF FORESTED AREAS NEAR THE 
  RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
238 
WGUS84 KLCH 281346
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
846 AM CDT SAT APR 28 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-290200-
/O.EXT.KLCH.FL.W.0067.000000T0000Z-120429T0200Z/
/GLML1.1.ER.120421T1500Z.120425T1800Z.120428T2000Z.NO/
846 AM CDT SAT APR 28 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM SATURDAY THE STAGE WAS 12.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$
396 
WGUS84 KLCH 290107
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
807 PM CDT SAT APR 28 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-290137-
/O.CAN.KLCH.FL.W.0067.000000T0000Z-120429T0200Z/
/GLML1.1.ER.120421T1500Z.120425T1800Z.120428T1800Z.NO/
807 PM CDT SAT APR 28 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* AT  7:30 PM SATURDAY THE STAGE WAS 11.5 FEET.
* FELL BELOW FLOOD STAGE AT  1:00 PM SATURDAY.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.9 FEET BY MONDAY 
  MORNING.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Apr 21, 3:47 AM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Apr 21, 3:47 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
347 AM CDT SAT APR 21 2012

.DISCUSSION...
WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL TROF EXTENDING FROM THE
UPPER MIDWEST ALL THE WAY DOWN INTO SOUTHERN TEXAS. UPPER LEVEL
LOW ALSO LOOKS TO BE FORMING OVER SOUTHWEST LOUISIANA ACCORDING TO
THE WATER VAPOR AND CONFIRMED BY LOCAL RADAR. THE MOST
CONCENTRATED AREA OF SHOWERS REMAINING ON THE RADAR ARE AROUND
THIS SPIN THAT IS GRADUALLY MOVING OFF TO THE EAST. MEANWHILE...THE
UPPER LEVEL TROF IS ALSO BRINGING A SURFACE COLD FRONT WITH IT.
THIS FRONT IS STRETCHING FROM ROUGHLY BATON ROUGE TO ACROSS THE
FORECAST AREA TO BEYOND 60 NM OFF OF CAMERON. THIS FRONT WILL HAVE
EXITED THE FORECAST AREA BY THE START OF THE FORECAST PERIOD
TODAY.

THE UPPER LEVEL LOW WILL CONTINUE TO PULL OFF TO THE EAST TODAY.
SHOWER ACTIVITY...MAINLY LIGHT TO MODERATE...WILL CONTINUE OVER
EASTERN PORTIONS DURING THE MORNING HOURS BEFORE ENDING BY EARLY
AFTERNOON. CLOUDS WILL BE SLOW TO CLEAR...WITH SOUTHEAST TEXAS
MAYBE SEEING SOME CLEARING DURING THE EARLY AFTERNOON AND
SOUTHWEST LOUISIANA BY MID TO LATE AFTERNOON AND ACADIANA BY EARLY
EVENING. EXPECT CONDITIONS TO BE RATHER BLUSTERY BEHIND THE FRONT
TODAY AS HIGH PRESSURE TO THE NORTHWEST AND DEVELOPING LOW
PRESSURE TO THE EAST TIGHTEN THE GRADIENT. ALREADY SEEING WIND
ADVISORY CONDITIONS OCCASIONALLY BEING MET AT KBPT/KUXL/KLCH...SO
WILL GO AHEAD AND ISSUE A WIND ADVISORY FOR THE ZONES ALONG AND
SOUTH OF THE I-10 CORRIDOR...WHICH WILL BE IN EFFECT THROUGH LATE AFTERNOON.

HIGH PRESSURE WILL THEN CONTINUE TO BUILD INTO THE FORECAST AREA
FOR THE REMAINDER OF THE WEEKEND INTO EARLY NEXT WEEK. THIS WILL
PROVIDE DRY AND LESS HUMID CONDITIONS...WITH COOL NIGHTS.

THE HIGH PRESSURE WILL MOVE OFF TO THE EAST BY MID-WEEK...THIS
WILL ALLOW RETURN FLOW OFF THE GULF AND TEMPERATURES WILL WARM.

SOME DIFFERENCES IN THE EXTENDED MODELS FOR LATE NEXT WEEK AS TO
HOW FAR SOUTH THE NEXT COLD FRONT WILL COME BEFORE STALLING. HAVE
OPTED TO GO WITH THE NOTION OF FRONT STALLING NORTH OF THE
FORECAST AREA...KEEPING POPS OUT OF THE FORECAST.

RUA

&&

.MARINE...
STRONG NORTH WINDS ARE BEGINNING TO DEVELOP ACROSS THE COASTAL
WATERS AS A COLD FRONT MOVES ON THROUGH. SOME OF THE ELEVATED
PLATFORMS OFF THE SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA COAST
ARE REPORTING SUSTAINED WINDS BETWEEN 25 AND 30 KNOTS WITH GUSTS
OVER 35 KNOTS. COLD FRONT WILL EXIT THE COASTAL WATERS BY EARLY
MORNING WITH NORTH WINDS DEVELOPING OVER THE EASTERN PORTIONS OF
THE COASTAL WATERS AS THE FORECAST PERIOD BEGINS.

THE STRONG NORTH WINDS ARE EXPECTED TO CONTINUE THROUGHOUT THE DAY
INTO TONIGHT...AND SUNDAY...AS A TIGHT PRESSURE GRADIENT IS
EXPECTED BETWEEN HIGH PRESSURE BUILDING DOWN FROM THE NORTHWEST
AND EXPECTED DEEPENING OF A SURFACE LOW OVER THE NORTHEAST GULF.
SUSTAINED WINDS AT THE SURFACE SHOULD BE AROUND 25 KNOTS AND BELOW
GALE WARNING CRITERIA...ALTHOUGH SOME GUSTS OVER 35 KNOTS ARE
LIKELY TO CONTINUE. THEREFORE...SMALL CRAFT ADVISORY WILL REMAIN
IN EFFECT THROUGH EARLY SUNDAY. WILL ALSO HOLD OFF ON A LOW WATER
ADVISORY AT THIS TIME AS TIDE PROGRAM SHOWS TIDES AT LOW TIDE
REMAINING ABOVE (-1) MLLW.

WINDS WILL DECREASE SOME DURING SUNDAY AS THE SURFACE LOW MOVES
OFF TO THE EAST. HOWEVER...CAN STILL EXPECT MODERATE TO
OCCASIONALLY STRONG OFFSHORE WINDS WILL CONTINUE SUNDAY NIGHT AS
HIGH PRESSURE BRINGS A COOLER AIR MASS OVER THE WARMER GULF WATERS.

ONSHORE WINDS ARE EXPECTED TO RETURN BY MID-WEEK AS THE SURFACE
HIGH MOVES OFF TO THE EAST AND OVER THE SOUTHEAST U.S.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  71  53  79  54  75 /  10   0   0   0   0
KBPT  73  54  80  56  75 /  10   0   0   0   0
KAEX  70  49  78  51  74 /  10   0   0   0   0
KLFT  70  52  79  54  74 /  30   0   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR THE FOLLOWING
     ZONES: ACADIA...CALCASIEU...EAST CAMERON...IBERIA...
     JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...ST. MARY...
     UPPER ST. MARTIN...VERMILION...WEST CAMERON.

TX...WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR THE FOLLOWING
     ZONES: JEFFERSON...ORANGE.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT SUNDAY FOR THE FOLLOWING
     ZONES: WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT SUNDAY FOR THE FOLLOWING
     ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20
     TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20
     TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE.

     SMALL CRAFT ADVISORY UNTIL 1 PM CDT SUNDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: VERMILION BAY.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
     20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM.

&&
Hazardous weather outlook, Apr 21, 4:46 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
446 AM CDT SAT APR 21 2012

LAZ027>033-TXZ180-201-259>262-221100-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
TYLER-HARDIN-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
446 AM CDT SAT APR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND
SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LAZ041>045-052>055-073-074-TXZ215-216-221100-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
446 AM CDT SAT APR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
LOUISIANA...SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

BLUSTERY NORTH WINDS CAN BE EXPECTED TODAY. SUSTAINED WINDS WILL
BE BETWEEN 20 AND 25 MPH WITH HIGHER GUSTS. THIS MAY PROVIDE
HANDLING PROBLEMS FOR HIGH PROFILE VEHICLES ON AREA ROADWAYS...AND
SOME LIGHT WEIGHT LOOSE YARD OBJECTS MAY BE BLOW AROUND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-221100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
446 AM CDT SAT APR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG AND GUSTY NORTH WINDS WITH ROUGH SEAS ARE EXPECTED.
SUSTAINED WITH SPEEDS WILL BE 20 TO 25 KNOTS WITH GUSTS TO NEAR
GALE FORCE. A SMALL CRAFT ADVISORY WILL BE IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE STRONG NORTH WINDS WILL BEGIN TO DECREASE ON SUNDAY. MODERATE
SOUTHERLY WINDS ARE EXPECTED BY MID-WEEK AS HIGH PRESSURE MOVES
OFF TO THE EAST...AND LOW PRESSURE FORMS OVER THE SOUTHERN PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:53 PM CDTSpecial Weather StatementLCHRapides52 min
Apr 20, 8:48 PM CDTSpecial Weather StatementLCHRapides57 min
Apr 20, 8:58 PM CDTSevere Thunderstorm WarningLCHRapides34 min
Apr 21, 3:42 AM CDTSpecial Marine WarningLCH63 min
Apr 21, 4:14 AM CDTWind AdvisoryLCHCameron, Lafayette, Saint Martin13 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.